I have had implanon the birth control in the arm for about 18 mnths now and to take extra precaution he has been pulling out, but for the past month he hasnt been pulling out and i was suppose to start around the 25th and i had light brown spotting is it possible i could be pregnant
Hi, and thanks for your medical question on eHealth forum!
No contraceptive is 100% fool proof and most cause changes in duration and flow of periods. So since there was a change in your periods, take a pregnancy test and see. If it is negative, then the change could be due to hormones of Implanon. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.